Alert archive / New Jersey / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

May 25, 2012Burlington County, Middlesex County, Monmouth County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at May 25, 2012, 3:07 PM EDT for Burlington County, Middlesex County, Monmouth County, New Jersey. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2012, 3:07 PM EDT (19:07 UTC)
Expired
May 25, 2012, 4:00 PM EDT
In force
53 min
Issued by
NWS Philadelphia/Mount Holly

Counties Burlington County, NJ, Middlesex County, NJ, Monmouth County, NJ

The radar

The Philadelphia radar (KDIX), 36 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
158 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
533 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

428 
WWUS81 KPHI 251907
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
307 PM EDT FRI MAY 25 2012

NJZ012>014-019-020-027-252000-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
307 PM EDT FRI MAY 25 2012

...ISOLATED STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...MIDDLESEX...
MONMOUTH AND OCEAN COUNTIES...

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM 20 MILES WEST OF TOMS RIVER IN WOODLAND TOWNSHIP 
THAT IS SLOWLY MOVING NORTHEAST AT 5 MPH. A FLOOD ADVISORY IS IN EFFECT
FOR THIS STORM AS DOPPLER RADAR DUAL POLAR STORM ESTIMATES ARE REACHING
TWO INCHES. THIS IS OCCURRING ALONG THE SHORE ROUTE NEW JERSEY STATE 
ROUTE 72. THIS SPECIFIC THUNDERSTORM WILL BE NEAR PRESIDENTIAL LAKES 
AROUND 315 PM...FORT DIX AROUND 330 PM...COUNTRY LAKE ESTATES...OLD 
HALFWAY AROUND 345 PM...CEDAR GLEN LAKES AND WHITING AROUND 400 PM.

OTHER ISOLATED THUNDERSTORMS WITH HEAVY RAIN ARE IN JACKSON TOWNSHIP IN
OCEAN COUNTY AND MONROE TOWNSHIP IN MIDDLESEX COUNTY. 

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADWAYS AND POOR DRAINAGE AREAS.  WIND GUSTS TO 30 MPH ARE 
POSSIBLE WITH THE STRONGER STORMS. EXPECT LIGHTNING TO OCCUR. 
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE 
INDOORS WHEN A THUNDERSTORM APPROACHES.

LAT...LON 4015 7406 3972 7450 3988 7471 4022 7454
      4025 7448 4027 7448 4028 7450 4044 7442
      4044 7407 4043 7406 4042 7401 4045 7399
      4045 7398

$$

TFG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 25, 2:19 PM EDT, 48 minutes earlier.

Area forecast discussion, May 25, 2:19 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
219 PM EDT FRI MAY 25 2012

.SYNOPSIS...
HIGH PRESSURE WILL BUILD ACROSS THE AREA WHILE A COLD FRONT CROSSES
NORTH OF THE AREA TONIGHT. THE FRONT WILL REMAIN NORTH OF THE AREA
SATURDAY AS HIGH PRESSURE CONTINUES TO BUILD OVER THE AREA. LOW
PRESSURE WILL MOVE WELL NORTH OF THE AREA TUESDAY THROUGH WEDNESDAY.
IT WILL CAUSE A COLD FRONT TO CROSS THE AREA TUESDAY NIGHT. MORE
HIGH PRESSURE WILL FOLLOW FOR THE LATER HALF OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BROKEN AND SCATTERED CLOUDS ARE NOW ACROSS THE AREA ALLOWING AMPLE
SURFACE HEATING TO TAKE PLACE. A WEAK SURFACE CONVERGENCE LINE
MOVED THROUGH ATLANTIC AND BURLINGTON COUNTIES TRIGGERING SOME
CONVECTION. THE FLOW ALOFT IS FROM THE SOUTHWEST, THOUGH WEAK, AND
THIS SHOULD BE GOOD ENOUGH TO CONTINUE TO BACK BUILD ON THE
CURRENT SHOWERS. IF THE STORMS DO START TO MOVE WITH A GREATER
VELOCITY IT WOULD BE TO THE NORTHEAST.

OTHERWISE, OBSERVED CAPE PROFILES TO OUR WEST AND SOUTHWEST SHOW
THE POTENTIAL FOR DEEP CONVECTION AND STRONG UPDRAFTS...THE WIDEST
AREA OF CAPE RESIDES ABOVE THE MELTING LAYER. THERE IS A SHALLOW
SUBSIDENCE INVERSION AROUND 680MB BUT BASED ON THE CAPE PROFILES
THIS SHOULD EASILY BE OVERCOME BUT ONLY IF WE GET THE TRIGGER WE
NEED TO LIFT THE PARCELS FROM THE GET-GO...REACHING THE CONVECTIVE
TEMPERATURE JUST IS NOT ENOUGH LIFT. THERE IS A WEAK, COMPARED TO
YESTERDAY, MID-LEVEL SHORTWAVE TROUGH OF LOW PRESSURE THAT CRUISE
THROUGH DURING THE AFTERNOON HOURS ACTING AS OUR FOCUS FOR LIFT.
THERE IS MORE 0 TO 6 KM BULK SHEAR AVAILABLE TODAY THAN YESTERDAY,
AND UNLIKE YESTERDAY IT INCREASES AS ONE MOVES NORTHWEST. THERE IS
A LITTLE BIT OF UPSLOPE FLOW TODAY, BUT IT ISN'T QUITE WHAT IT WAS
YESTERDAY.

TEMPERATURES LEANED TOWARD THE WARMER GUIDANCE WITH THE USUAL
CAVEAT NEAR THE WATER THIS TIME OF YEAR.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
THE SHORT WAVE SHOULD BE CLEAR OF OUR AREA TONIGHT AND THE MID LEVEL
RIDGE AXIS WILL BEGIN TO BUILD. ANOTHER SHORT WAVE SHOULD PASS BY
WELL TO THE NORTH, AND IN ALL LIKELIHOOD THE APPROACH OF THE
ASSOCIATED SURFACE COLD FRONT WILL STALL BEFORE WE SEE ANY ACTIVITY.
IT IS IN DEFERENCE TO THE NAM'S INFLUX OF LOWER TO MID LEVEL
MOISTURE THAT WE CARRY SLIGHT CHANCE POPS NORTHWEST. OTHERWISE, WE
HAVE MAINTAINED THE MENTION OF FOG AND HAVE GONE TOWARD THE MILDER
STAT GUIDANCE ON MINS.

&&

.LONG TERM /SATURDAY THROUGH FRIDAY/...
A RIDGE OF HIGH PRESSURE WILL BE ACROSS THE AREA SATURDAY. THIS WILL
RESULT IN A PARTLY TO MOSTLY SUNNY DAY WITH ONLY A SMALL CHC FOR A
TSTM ACROSS THE NORTH WHERE A WEAK FRONT WILL BE WASHING OUT BY LATE
IN THE DAY. THE ABUNDANT SUNSHINE SHOULD RESULT IN HIGHS INTO THE
MID OR UPPER 80S OVER MOST AREAS.

A BATCH OF SHORT WAVES WILL RIDE ACROSS THE GREAT LAKES AND
NORTHEAST SAT NIGHT INTO SUNDAY. SOME OF THIS ACTIVITY MAY SPILL
OVER INTO THE NORTHERN HALF OF THE AREA...SO POPS ACROSS THOSE AREAS
WILL BE HIGHER...AND THE ADDED CLOUDS WILL KEEP HIGHS COOLER SUN
THAN ON SAT. THE HIGHER TEMPS ON SUN WILL BE ACROSS THE DELMARVA AND
SRN NJ WHERE MID TO UPPER 80S MAY OCCUR. HIGHS ACROSS THE NRN AREAS
WILL BE IN THE LOW TO MID 80S.

THE RIDGE OF HIGH PRESSURE WILL TRY TO RE-BUILD ACROSS THE AREA
LATER SUN INTO TUESDAY. THIS WILL BRING MORE HOT TEMPERATURES FOR
MON AND TUE WITH READINGS AGAIN IN THE UPPER 80S IN MANY AREAS. THE
HEAT AND HUMIDITY WILL PROMOTE AFTERNOON SHOWERS/TSTMS IN MANY AREAS
SO POPS WILL BE KEPT IN FOR MON (MOSTLY SLGT CHC) AND TUE (CHC POPS).
AN APPROACHING FRONT LATER TUE AND TUE NIGHT WILL TRIGGER MORE TSTM
ACTIVITY. SLGT CHC POPS WILL CONTINUE INTO WED.

HIGH PRESSURE WILL ARRIVE DURING THE MIDDLE OF NEXT WEEK WITH MOSTLY
DRY BUT COOLER WEATHER. HIGH TEMPERATURES NEXT WED WILL MOSTLY BE IN
THE MID 80S WITH READINGS CLOSER TO 80 ON THU AND FRI.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A FEW POCKETS OF MVFR CEILINGS REMAIN OVER CENTRAL NEW JERSEY AND
THEY WILL CONTINUE TO LIFT AND ERODE GOING TO VFR BY 20Z. VFR
CONDITIONS WILL PREVAIL THROUGH THIS EVENING. WINDS ARE FORECASTED
TO BEGIN TURNING TOWARDS THE SOUTH-SOUTHWEST BY LATE TONIGHT..AFTER
04Z ACROSS MUCH OF THE REGION. WITH A DIFFERENT SURFACE FLOW,
COMPARED TO FRIDAY MORNING, DID NOT HIT THE CEILINGS AND VSBYS TOO
HARD FOR SATURDAY MORNING. TOOK CEILINGS AND VSBYS DOWN TO MVFR
ACROSS MUCH OF THE REGION FOR A TIME MID-MORNING THROUGH LATE
MORNING.

WE SHOULD REBOUND BACK TO VFR TOMORROW FASTER THAN WE DID
TODAY..AGAIN WITH THE FLOW REGIME CHANGE. THE POSSIBILITY EXISTS FOR
ISOLATED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TOMORROW
AFTERNOON AS THE AIRMASS REMAINS VERY SOUPY. SINCE THESE STORMS WILL
BE SPOTTY THEY ARE NOT INCLUDED IN THE TAFS.

OUTLOOK...
SATURDAY NIGHT THROUGH SUNDAY NIGHT...MOSTLY VFR BUT MVFR/IFR DURING
THE EARLY MORNING HOURS WITH STRATUS AND FOG. LOCALLY POOR
CONDITIONS POSSIBLE IN AFTERNOON SHOWERS/TSTMS.

MONDAY THROUGH TUESDAY...MOSTLY VFR. SCATTERED SHOWERS AND TSTMS
WITH LOWER CONDITIONS POSSIBLE...ESPECIALLY TUE.

&&

.MARINE...
WE ARE FORECASTING SUB-ADVISORY WINDS THAT SHOULD NOT REACH 15 KNOTS
AND SHOULD VEER FROM SOUTHEAST TO SOUTH AND THEN SOUTHWEST THROUGH
TONIGHT. SUB-ADVISORY SEAS ARE EXPECTED THROUGH TONIGHT.

OUTLOOK...
MOSTLY SUB SCA CONDITIONS FOR THE WEEKEND AND MONDAY. A SRLY FLOW
WILL GRADUALLY INCREASE LATER MON AND INTO TUE. THE WIND MAY
EVENTUALLY BUILD SCA SEAS BY TUE. SCATTERED TSTMS OVER THE WEEKEND
AND THROUGH TUE MAY CREATE LOCALLY HAZARDOUS WINDS/SEAS.

&&

.RIP CURRENTS...
WE ARE FORECASTING A LOW RISK OF RIP CURRENTS TODAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...O'HARA
NEAR TERM...DELISI/HEAVENER
SHORT TERM...DELISI
LONG TERM...O'HARA
AVIATION...HEAVENER/O'HARA
MARINE...DELISI
RIP CURRENTS...
Hazardous weather outlook, May 25, 10:13 AM EDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1013 AM EDT FRI MAY 25 2012

DEZ001-NJZ015-017>019-PAZ067>071-261415-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1013 AM EDT FRI MAY 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE FOR SOME THUNDERSTORMS THIS AFTERNOON. ANY
THUNDERSTORM THAT DEVELOPS HAS THE POTENTIAL TO PRODUCE LOCALLY
HEAVY RAIN AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE COMBINATION OF HIGH TEMPERATURES NEAR 90 DEGREES AND A HUMID
AIRMASS MAY PRODUCE HEAT INDEX VALUES NEARING 100 DEGREES IN THE
URBAN AREAS SATURDAY THROUGH TUESDAY. IN ADDITION, LOW
TEMPERATURES MAY NOT DROP BELOW 70 DEGREES IN THE URBAN CENTERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>027-
PAZ054-055-060>062-261415-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
1013 AM EDT FRI MAY 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE FOR SOME THUNDERSTORMS THIS AFTERNOON. ANY
THUNDERSTORM THAT DEVELOPS HAS THE POTENTIAL TO PRODUCE LOCALLY
HEAVY RAIN AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-261415-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1013 AM EDT FRI MAY 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 25, 1:45 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
145 PM EDT FRI MAY 25 2012

NJZ019-020-027-251915-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
145 PM EDT FRI MAY 25 2012

...ISOLATED STRONG THUNDERSTORMS WILL AFFECT BURLINGTON AND OCEAN
COUNTIES...

AT 137 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 25 MILES WEST OF TOMS RIVER IN WOODLAND
TOWNSHIP...DRIFTING SOUTH AT 5 MPH. THE THUNDERSTORM WILL BE NEAR
TABERNACLE AROUND 200 PM...BAMBER LAKE AROUND 245 PM...OLD HALFWAY
AROUND 300 PM...CHATSWORTH AND WHARTON STATE FOREST AROUND 315 PM.

OTHER STRONGER SHOWERS AND POSSIBLE THUNDERSTORMS ARE OVER MEDFORD,
PEMBERTON AND PLUMSTED TOWNSHIPS. THESE ARE FORMING FROM THE GUST
FRONTS FROM THE INITIAL THUNDERSTORMS IN SOUTHAMPTON TOWNSHIP.

VERY HEAVY RAIN WILL FALL FROM THE STRONGER STORMS AS AROUND HALF AN
INCH TO THREE QUARTERS OF AN INCH CAN FALL WITHIN AN HOUR. THIS
WILL CAUSE WATER TO POND ON ROADS AND POOR DRAINAGE AREAS.

IN ADDITION WIND GUSTS TO AROUND 30 MPH ARE POSSIBLE WITH ANY
THUNDERSTORMS. EXPECT CLOUD TO GROUND LIGHTNING. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

LAT...LON 3968 7467 3979 7481 3979 7485 3989 7493
      3993 7498 3994 7497 3994 7499 3997 7502
      3998 7501 4000 7504 4012 7430 3974 7423

TFG
Special weather statement, May 25, 3:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
307 PM EDT FRI MAY 25 2012

NJZ012>014-019-020-027-252000-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
307 PM EDT FRI MAY 25 2012

...ISOLATED STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...MIDDLESEX...
MONMOUTH AND OCEAN COUNTIES...

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES WEST OF TOMS RIVER IN WOODLAND TOWNSHIP
THAT IS SLOWLY MOVING NORTHEAST AT 5 MPH. A FLOOD ADVISORY IS IN EFFECT
FOR THIS STORM AS DOPPLER RADAR DUAL POLAR STORM ESTIMATES ARE REACHING
TWO INCHES. THIS IS OCCURRING ALONG THE SHORE ROUTE NEW JERSEY STATE
ROUTE 72. THIS SPECIFIC THUNDERSTORM WILL BE NEAR PRESIDENTIAL LAKES
AROUND 315 PM...FORT DIX AROUND 330 PM...COUNTRY LAKE ESTATES...OLD
HALFWAY AROUND 345 PM...CEDAR GLEN LAKES AND WHITING AROUND 400 PM.

OTHER ISOLATED THUNDERSTORMS WITH HEAVY RAIN ARE IN JACKSON TOWNSHIP IN
OCEAN COUNTY AND MONROE TOWNSHIP IN MIDDLESEX COUNTY.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADWAYS AND POOR DRAINAGE AREAS.  WIND GUSTS TO 30 MPH ARE
POSSIBLE WITH THE STRONGER STORMS. EXPECT LIGHTNING TO OCCUR.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.

LAT...LON 4015 7406 3972 7450 3988 7471 4022 7454
      4025 7448 4027 7448 4028 7450 4044 7442
      4044 7407 4043 7406 4042 7401 4045 7399
      4045 7398

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 1:45 PM EDTSpecial Weather StatementPHIBurlington, Ocean90 min
May 25, 2:14 PM EDTAreal Flood AdvisoryPHIBurlington2 hr
May 25, 3:55 PM EDTAreal Flood WarningPHIBurlington3 hr
May 25, 5:15 PM EDTSpecial Weather StatementPHIBurlington90 min

Nearby

Special Weather Statements in New Jersey, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.